MathSciNet Relay Station
MathSciNet bibliographic data
MR2093761 62G07 (60F05 62G20)
Giné, Evarist; Koltchinskii, Vladimir; Sakhanenko, Lyudmila Kernel density estimators: convergence in distribution for weighted sup-norms. Probab. Theory Related Fields 130 (2004), no. 2, 167–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement